Comments
  • davida c January 24, 2010 at 6:19 am

    I have been using latissse for about 5 months. I have experienced ALL the bad side effects, and more. Now my lashes are falling out, and all scraggly. They look much worse than before. My eyelids are red and I have to wear cream eyeshadow to cover up the redness. My eyes have been extremely red and irritated and itchy since day 1 of using the product. I am on my 2nd or 3rd bottle and feel like its been a huge waste of time and money and my health has suffered. My eyes are so bad now that I feel like I need to wear glasses. I never had an eye problem before (20/20 vision), but now I have trouble reading small print. I used the stuff exactly as was directed too! They should not be allowed to market it like they do, without having big warnings about the side effects. My eyelashes never looked good. They were always scragly, like weeds, growing in all diffferent directions, and straight out, even pointing downward. I am not happy at all, and now have to get eyelash extentions just to make my eyelashes look normal!!!

    • admin January 25, 2010 at 5:30 am

      Hi Davida, Thanks for sharing your experience with Latisse–sounds like you've been through quite a bit. I have to say that I'm surprised, given your results and the side effects you refer to, that you've proceeded with a "2nd or 3rd bottle"–? Why? It doesn't sound like you've seen an ophthalmologist yet either–while I'm no doctor, I strongly encourage you to have your eyes checked and discontinue use of any lash treatment (including getting extensions/fake lashes) and only proceed with such once your eye doctor "ok's" it. Good luck and let us know how you make out!

    • Kay December 30, 2010 at 6:38 am

      Davida,

      You should have discontinued the product once you started experiencing the reddness and burning. You may have an allergic reaction. Long lashes is not worth your vision. Go to the opthalmologist.

    • Cathy December 2, 2013 at 11:06 am

      I used Latisse for 11/2 weeks and it changed the color of my light blue ring around the outer iris,green eyes to a dark stain brown green. This sickens me to think that everyone prances around like it's alright and they Doctors, sit there a profess their are no side effects known to them of any patients. Here's my testimonial truth and there's no reversal in place.

      • Cathy December 2, 2013 at 11:07 am

        That's fine.

  • Kelly February 7, 2010 at 11:42 am

    I have also used this product to my regret. In using it for only 5 days, my eyes became itchy and red so I immediately stopped using it. My eye iris continues to darken every day. I feel pressure in my eyes that I have never felt before. I am so upset that this product was marketed to the public as a beauty product. Why else would they use a supermodel as a spokesperson. It is wrong and my biggest worry is seeing teenagers asking about this product. It is hard enough for me to go through the side effects but I couldn't imagine my teenage daughter getting a hold of it and ruining her eyes. This product should be taken off the market. Also, my doctor at the med spa did not even look at my eyes nor examine them before he issued this product. The office was selling the boxes at the counter like candy at a grocery store. This was obviously a ploy to draw more people into the doctors offices during a difficult economic climate. Disgusting!

  • Kay December 30, 2010 at 6:42 am

    Kelly,

    There is always buyer beware. You should not trust a product during its hype. Wait until the hype wears down, then review comments on the product. You are then being an informed shopper, not matter the enticement to get you to buy. If the product is any good, it will still be around.

  • Claire September 8, 2012 at 12:25 pm

    I have used it for about 4 months and love it. I have gotten compliments on my long full lashes. I had scraggly, sparse lashes due to age – I'm 62. My daughter had been using it and her lashes looked great and no side effects. I decided to try it. Wow, what a happy surprise. The only side effect I've had is slight itching occasionally along the lash line. I wear contacts and have had no other problems.

    Claire

  • Carol January 5, 2014 at 10:17 pm

    Since I first used this I had so much pain in my eye, headache, neck pain and have been through so many MRI, MRA, eye exams, doctors, chriopractors with no relief. I am in chronic pain from this awful drug. Don't know what else to do.

  • Bonnie September 24, 2016 at 1:37 pm

    I have been using Latisse almost constantly for 4 years and am thrilled with the results. Without it my lashes are short, sparse and thin. About a month ago I bought a vial and it isn’t working for the first time. This is lot 91338. Is there a recall? Why isn’t it working?

  • Bonnie September 24, 2016 at 1:38 pm

    Latisse not working anymore. Lot 91338

  • Leave a Reply

REQUEST LEGAL HELP NOW

Share this Page

RSS Feed

Find us on

Find us on FacebookFollow us on TwitterFind us on LinkedInFind us on Foursquare

Our Facebook Activity